Residential College | false |
Status | 已發表Published |
On the Decomposable Numerical Range of λI − N | |
Cheng,Che Man | |
1994-06-01 | |
Source Publication | Linear and Multilinear Algebra
![]() |
ISSN | 0308-1087 |
Volume | 37Issue:1-3Pages:197-205 |
Abstract | Let N be an n × n normal matrix. For 1 ≤ m ≤ n we characterize the convexity of the mth decomposable numerical range of λI − N which is defined to be {det(X* (λI − N)X) · X ∈ ℂ, X* X = I}. A related problem on mixed decomposable numerical range of λI − N is also discussed. © 1994, Taylor & Francis Group, LLC. All rights reserved. |
DOI | 10.1080/03081089408818321 |
URL | View the original |
Language | 英語English |
Scopus ID | 2-s2.0-0345992793 |
Fulltext Access | |
Citation statistics | |
Document Type | Journal article |
Collection | University of Macau |
Affiliation | Faculty of Science and Technology,University of Macau,Macau,China |
First Author Affilication | Faculty of Science and Technology |
Recommended Citation GB/T 7714 | Cheng,Che Man. On the Decomposable Numerical Range of λI − N[J]. Linear and Multilinear Algebra, 1994, 37(1-3), 197-205. |
APA | Cheng,Che Man.(1994). On the Decomposable Numerical Range of λI − N. Linear and Multilinear Algebra, 37(1-3), 197-205. |
MLA | Cheng,Che Man."On the Decomposable Numerical Range of λI − N".Linear and Multilinear Algebra 37.1-3(1994):197-205. |
Files in This Item: | There are no files associated with this item. |
Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.
Edit Comment